WoRMS name details

Pernidae J. Fleming, 1828

564656  (urn:lsid:marinespecies.org:taxname:564656)

 unaccepted
Family
marine, fresh, terrestrial
Not documented
MolluscaBase eds. (2021). MolluscaBase. Pernidae J. Fleming, 1828. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=564656 on 2021-12-04
Date
action
by
2011-03-12 15:24:03Z
created
2019-10-24 13:31:58Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bouchet, P. & Rocroi, J. P. (2010). Nomenclator of bivalve families; with a classification of bivalve families by R. Bieler, J.G. Carter & E.V. Coan. <em>Malacologia.</em> 52(2): 1-184. [details]